MAUDE Adverse Event Report: COVIDIEN 1CC INS SAFETY SYR 30X5/16; SYRINGE, PISTON

COVIDIEN 1CC INS SAFETY SYR 30X5/16; SYRINGE, PISTON
Model Number 8881511310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the needle fell off of the insulin syringe during the removal of medication from the vial.

Brand Name
1CC INS SAFETY SYR 30X5/16
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9955205
Report Number1915484-2020-01150
Device Sequence Number2789145
Product Code FMF
UDI-Device Identifier20884521014999
UDI-Public20884521014999
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511310
Device Catalogue Number8881511310
Device Lot Number912656X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/13/2020
Patient Sequence Number1